Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suffering from dizziness, vomiting episodes, occurred while inhaling some fumes of spray. Treatment?

My mother experienced a case of dizziness and was vomiting . My mum is 70 years old. It happened when the the next dood neighbour was using some kind of spray that drifted over the fence. soon after my mother was vomiting followed by dizziness..... What could it be? I look forward to hearing from you. Thanking you
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi ! Welcome To Our Community ! Make her Relax Give Her Anti Allergy Tablet. Wash Her Face, If Vomit Give Any Vomit Like Domperidone, If Still Difficult In Breathing Give Her Anti Asthma Spray Once Or Twice For Today. Take Care. Bye.
Answered: Fri, 11 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor